Quotation Biyikoglu, Türker, Leydold, Josef. 2008. Graphs with given Degree Sequence and Maximal Spectral Radius. Electronic Journal of Combinatorics 15 (1): R-119.




We describe the structure of those graphs that have largest spectral radius in the class of all connected graphs with a given degree sequence. We show that in such a graph the degree sequence is non-increasing with respect to an ordering of the vertices induced by breadth-first search. For trees the resulting structure is uniquely determined up to isomorphism. We also show that the largest spectral radius in such classes of trees is strictly monotone with respect to majorization.


Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Electronic Journal of Combinatorics
Citation Index SCI
Language English
Title Graphs with given Degree Sequence and Maximal Spectral Radius
Volume 15
Number 1
Year 2008
Page from R
Page to 119
Reviewed? Y
URL http://www.emis.de/journals/EJC/Volume_15/Abstracts/v15i1r119.html


Leydold, Josef (Details)
Biyikoglu, Türker
Institute for Statistics and Mathematics IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search